MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR DIRECTLINK ICP MODULE; DIRECTLINK - MODULE

INTEGRA LIFESCIENCES SWITZERLAND SAR DIRECTLINK ICP MODULE; DIRECTLINK - MODULE
Catalog Number 826828
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
1 of 3 reports.Other mfg report numbers: 3013886523-2023-00361, 3013886523-2023-00362.A facility reported a multi trauma patient with a normal intracranial pressure (icp): after 5 minutes there was a fluctuation in icp line; high drift and negative drift.They did everything according the procedure, directlink was green, changed module , changed sensor several times.Sensor was in situ and checked the directlink: no signals like red or orange light, it was green.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Directlink module was not returned for evaluation and lot number information has not been provided; therefore, an evaluation of the device could not be performed, and device history record (dhr) could not be reviewed.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.Additional information received: "date of event unknown"."there were no consequences for the patient, except that we could not measure pressure, but the patient also had an evd (external ventricular drain) and with that you can also measure a kind of icp"."no delay in patient care"."patient has been discharged to the nursing department; current status unknown.Patient is an adult".
 
Event or Problem Description
N/a.

Brand Name
DIRECTLINK ICP MODULE
Common Device Name
DIRECTLINK - MODULE
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key17961382
Report Number3013886523-2023-00360
Device Sequence Number12082852
Product Code GWM
UDI-Device Identifier10886704078661
UDI-Public10886704078661
Combination Product (Y/N)N
PMA/510(K) Number
K152670
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number826828
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/02/2023
Supplement Date Received by Manufacturer10/26/2023
Initial Report FDA Received Date10/18/2023
Supplement Report FDA Received Date11/16/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown